RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Kyoto J. Math., 2019, том 59, выпуск 4, страницы 1041–1073 (Mi kjm2)  

Log-canonical degenerations of del Pezzo surfaces in $\mathbb Q$-Gorenstein families

Yuri Prokhorovabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
c Laboratory of algebraic geometry and its applications, National Research University "Higher School of Economics" (HSE), Moscow

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 15-01-02164
15-01-02158
Российский научный фонд 14-21-00053
Министерство образования и науки Российской Федерации 5-100
The author's work was partially supported by the Russian Foundation for Basic Research grants 15-01-02164 and 15-01-02158, by the Russian Academic Excellence Project '5-100', and by the Russian Science Foundation grant project 14-21-00053 dated 11.08.14.


DOI: https://doi.org/10.1215/21562261-2019-0006


Реферативные базы данных:

ArXiv: 1703.10229
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/kjm2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020